RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 41, Number 8  


Ordinary Differential Equations
A Generalized Normal Form and Formal Equivalence of Two-Dimensional Systems with Quadratic Zero Approximation: II
V. V. Basov, A. V. Skitovich
1011
On the Coincidence of Two Classes of Linear Systems
E. A. Bernstein
1024
Multivalued Feedback with the Semicontinuity Property
S. A. Brykalov
1029
$(C,1)$-Summability of Fourier Series in Root Functions of Ordinary Linear Differential Operators in a Space of Vector Functions
A. I. Vagabov, V. R. Ragimkhanov
1037
Bifurcation Resulting in Chaotic Motions in Dynamical Systems with Shock Interactions
S. P. Gorbikov, A. V. Men'shenina
1046
On the Asymptotics of Solutions of Nonlinear Second-Order Differential Equations
V. M. Evtukhov, L. A. Kirillova
1053
On the Structure of a Neighborhood of Stable Compact Invariant Sets
B. S. Kalitin
1062
On Upper and Lower Functions for a Fourth-Order Ordinary Differential Equation: I
Yu. A. Klokov
1074
Asymptotic Integration of Differential Equations with Rapidly Oscillating Terms of Large Amplitude: II
V. B. Levenshtam
1084
Movable Singular Points of Algebraic Ordinary Differential Equations
S. L. Sobolevskii
1092
On the Coppel Problem for Quadratic Systems with a Fine Focus
L. A. Cherkas, I. L. Shevtsov
1100

Partial Differential Equations
On the Stability of Solutions of Partial Differential Equations in Measure on a Measurable Subset
O. A. Kuzenkov
1105
On Some Game Problems for First-Order Controlled Evolution Equations
N. Yu. Satimov, M. Tukhtasinov
1114

Short Communications
Asymptotic Behavior of Solutions of a Singular Emden–Fowler Equation
Yu. Knezhevich-Milyanovich
1122
Proof of Levin's Half-Period Theorem
Yu. S. Kolesov
1125
On Second-Order Quasilinear Equations Admitting Reduction with a Subsequent Parametric Representation of Solutions
V. A. Kuz'minykh
1128
On the Solution of the Cauchy Problem for a Second-Order Linear Differential Equation with Constant Unbounded Operator Coefficients in a Banach Space
V. I. Fomin
1130
On the Integration of an Initial-Boundary Value Problem for the Volterra Lattice
Ag. Kh. Khanmamedov
1134
Convergence Estimates for Solutions of Linear Stationary Systems of Differential-Difference Equations with Constant Delay
D. Ya. Khusainov, A. F. Ivanov, A. T. Kozhametov
1137

Chronicle
On the Seminar on Problems of Nonlinear Dynamics and Control at Moscow State University
1141
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019